# SDR AWXA200600495

- Difficulty date: March 3, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 20,990 hours, 8,127 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53480043703
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING BC4 CHECK DISCOVERED LEVEL 2 GALVANIC CORROSION ON FLOORBEAM AT Y-1732 AND AT FS 66.  RE-WORK OF AREA WAS FOUND TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-41-14 FIG 101.  DAMAGED AREA WAS REMOVED IAW AIRBUS 320 SRM 53-41-14 FIG 201.  PERFORMED LAYOUT ON NEW ANGLES IAW AIRBUS 320 SRM 53-41-14 FIG 201.  REPAIR ANGLES WERE INSTALLED FROM FR 65+10" TO FR 66 AT BL Y-1732 IAW AIRBUS 320 SRM 53-41-14 FIG 201.
